# SDR SWIA202265223

- Difficulty date: January 21, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH FLIGHT SPOILER HINGES HAS CORRODED HARDWARE.    (C-CHECK RO 3-25-22)   REMOVED CORRODED HARDWARE FROM THE LH FLIGHT SPOILER HINGES REF CRJ200 AMM 27-64-05-000-801 PGS 401-407. INSTALLED NEW HARDWARE FOR THE LH FLIGHT SPOILER HINGES REF CRJ200 AMM 27-64-05-400-801 PGS 408-413. TW#TUC6231 DUE 31JAN23.  REPLACED 4 NUTS, 4 COTTER PINS, 11 WASHERS, 2 BOLTS.
